MathSciNet Relay Station
MathSciNet bibliographic data
MR213510 (35 #4371) 28.70
Sucheston, Louis On the ergodic theorem for positive operators. I. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 8 1967 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement